# SDR DHL2001741505

- Difficulty date: March 12, 2001
- Submitted: March 17, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CTR WING TANK LWR SURFACE, INSIDE RT A/C BAY PLENUM, APPROX BS 830.  REMOVED FASTENERS FOR ACCESS AS PER B727 SRM 51-30-2.  REMOVED RT PRIMARY AND SECONDARY HEAT EXCHANGER AND PLENUM ASSY FOR SM ACCESS B727 MM 21-50-21.  REMOVED CORROSION AT CTR WING TANK LOWER SURFACE I/B A/C PLENUM FROM STA 830 TO 839 RBL 32 TO 23 INCHES AS PER B727 SRM 51-10- 6.  PERFORMED HFEC INSPECTION AT AREA PER NDT PART 6,51-00-00 FIG 4.  NO DEFECTS NOTED.  PERFORMED THICKNESS CHECK OF LOWER SKIN BS 830 TO 839.0 RBL 32 TO 23 PER PANAMETRICS MANUAL 910-131B, LOWEST READINGS .109,SEVERAL AREAS OUT OF LIMITS.  REMOVED INTERNAL DOUBLER RBL 32 TO RBL 13 STA 830 AS PER B727 SRM 51-30-2.
